# SDR 2002F00194

- Difficulty date: January 16, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIGHT WING UPPER SPAR CHORD ALONG EDGE BETWEEN SPLICE PLATE AND CHORD STATION 663 OUTBOARD OF BBL 70.85 APPROXIMATELY 3.5 INCHES LONG.  (M)
